# SDR R7MA33743

- Difficulty date: July 11, 2001
- Submitted: November 14, 2001
- Operation: Air carrier
- Aircraft: N135N
- Make and model: Urocop EC135P1
- Aircraft serial: 0086
- Engine: Pwa PW206B
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 066031252600
- Part serial: 3264
- Condition: Inoperative
- Location: Cockpit
- Part time: 250 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNIT INOPERATIVE.  JAGGED VERTICAL LINE DOWN THROUGH CENTER OF DISPLAY.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
